# SDR SWIA201126676

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 19,579 hours, 17,960 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME UP.  (FLT 4755)  REPLACED NOSE LANDING GEAR SELECTOR VALVE.  P/N ON 750006000 S/N OFF 499T.
